Research Repository

Immigration, Offshoring, and American Jobs

Ottaviano, Gianmarco IP and Peri, Giovanni and Wright, Greg C (2013) 'Immigration, Offshoring, and American Jobs.' American Economic Review, 103 (5). 1925 - 1959. ISSN 0002-8282

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
J Political Science > JV Colonies and colonization. Emigration and immigration. International migration
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 06 Nov 2013 22:41
Last Modified: 17 Aug 2017 17:55
URI: http://repository.essex.ac.uk/id/eprint/8277

Actions (login required)

View Item View Item